Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 597849, 5 pages
http://dx.doi.org/10.1155/2015/597849
Research Article

Metrics on the Sets of Nonsupersingular Elliptic Curves in Simplified Weierstrass Form over Finite Fields of Characteristic Two

Interdisciplinary Graduate School of Science and Engineering, Shimane University, 1060 Nishikawatsu-cho, Matsue-shi, Shimane 690-8504, Japan

Received 25 August 2015; Accepted 19 November 2015

Academic Editor: Aloys Krieg

Copyright © 2015 Keisuke Hakuta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Keisuke Hakuta, “Metrics on the Sets of Nonsupersingular Elliptic Curves in Simplified Weierstrass Form over Finite Fields of Characteristic Two,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 597849, 5 pages, 2015. https://doi.org/10.1155/2015/597849.